You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Nontransitive Quasi-Uniformities in the Pervin Quasi-Proximity Class
H.-P. A. Künzi
Proceedings of the American Mathematical Society
Vol. 130, No. 12 (Dec., 2002), pp. 3725-3730
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1194416
Page Count: 6
You can always find the topics here!Topics: Topological spaces, Uniformity, Topological theorems, Mathematical transitivity, Mathematical problems, Combinatorics, Applied mathematics, Mathematical theorems, Coordinate systems, Triangle inequalities
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We show that each topological space that does not admit a unique quasi-uniformity possesses a Pervin quasi-proximity class containing at least 2c nontransitive members.
Proceedings of the American Mathematical Society © 2002 American Mathematical Society